# SDR 4DPA2023102900001

- Difficulty date: October 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N942JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 42,357 hours, 32,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: 14568090001
- Part serial: NSN
- Condition: Missing
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF, DURING FLAP RETRACTION WE HAD A FLAP FAIL INDICATION.  NO OVERSPEED OF THE FLAPS.   THE INDICATION OF THE FLAPS WAS STUCK AT 11°.  CREW RETURNED TO BJC WITH NO FURTHER ISSUES. CORR ACTION- MX FOUND RH OTBD FLAP ROLLER AND GUIDE DISCREPANCY. R&R'D ROLLER AND GUIDE ALL FLAPS OPS TESTS CHECKED GOOD.
